# SDR SWAA031754

- Difficulty date: August 5, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 59,121 hours, 57,863 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND FUSELAGE SKIN CRACKED (2 EA) ABOVE STR 16L, BS 277 AND BS 520.  REPAIRED SKIN PER SRM.
